staple
With cedram.org

Search the site

Volume 18, number 3 (2006)

Previous: volume 18, number 2 (2006) Next: volume 19, number 1 (2007) Up: volume list

Horst Brunotte; Andrea Huszti; Attila Pethő
Bases of canonical number systems in quartic algebraic number fields
p. 537-557 Details
Johannes Buchmann; Ulrich Volmer
A Terr algorithm for computations in the infrastructure of real-quadratic number fields
p. 559-572 Details
Henri Cohen; Francisco Diaz y Diaz; Michel Olivier
Counting discriminants of number fields
p. 573-593 Details
Mark van Hoeij; John Cremona
Solving conics over function fields
p. 595-606 Details
Jürgen Klüners
Asymptotics of number fields and the Cohen–Lenstra heuristics
p. 607-615 Details
Sylla Lesseni
Nonsolvable nonic number fields ramified only at one small prime
p. 617-625 Details
Sebastian Pauli
Constructing class fields over local fields
p. 627-652 Details
Sebastian Petersen
The rank of hyperelliptic Jacobians in families of quadratic twists
p. 653-676 Details
Cordian Riener
On extreme forms in dimension 8
p. 677-682 Details
Reinhard Schertz
On the generalized principal ideal theorem of complex multiplication
p. 683-691 Details
Andreas M. Schöpp
Fundamental units in a parametric family of not totally real quintic number fields
p. 693-706 Details
Mark Watkins
A note on integral points on elliptic curves
p. 707-720 Details
Aneesh Karve; Sebastian Pauli
GiANT: Graphical Algebraic Number Theory
p. 721-727 Details
Previous: volume 18, number 2 (2006) Next: volume 19, number 1 (2007) Up: volume list